# SDR ASOA2018091325187

- Difficulty date: September 2, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 36,908 hours, 34,108 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 601R531115241
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FS 280 BULKHEAD AT RBL12 APPROXIMATELY 24 INCHES ABOVE FLOOR HAS TWO CHAFED AREAS AT A PREVIOUS REPAIR. REPAIRED CHAFE DAMAGE IAW REO 601R-53-11-3318 REV-, DATED 2018-08-31 AND EC/TC REO 601R-53-11-3318 REV 0.
